Homogenization of reinforced periodic one-codimensional structures
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 14 (1987) no. 3, p. 465-484
@article{ASNSP_1987_4_14_3_465_0,
     author = {Attouch, H\'edy and Buttazzo, Giuseppe},
     title = {Homogenization of reinforced periodic one-codimensional structures},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 14},
     number = {3},
     year = {1987},
     pages = {465-484},
     zbl = {0654.73017},
     mrnumber = {951229},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1987_4_14_3_465_0}
}
Attouch, H.; Buttazzo, G. Homogenization of reinforced periodic one-codimensional structures. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 14 (1987) no. 3, pp. 465-484. http://www.numdam.org/item/ASNSP_1987_4_14_3_465_0/

[1] H. Attouch, Variational Convergence for Functions and Operators. Pitman, Appl. Math. Ser., Boston (1984). | MR 773850 | Zbl 0561.49012

[2] D. Aze, Homogénéisation primale et duale par epi-convergence. Applications à l'élasticité. Publications A V AMAC 84-06, Université de Perpignan, Perpignan (1984).

[3] N.S. Bahvalov - G.P. Panasenko, Averaged processes in periodic media. Moscow, Nauka 1984 (in russian). | Zbl 0607.73009

[4] A. Bensoussan - J.L. Lions - G. Papanicolaou, Asymptotic Analysis for Periodic Structures. North-Holland, Amsterdam (1978). | MR 503330 | Zbl 0404.35001

[5] G. Buttazzo, Su una definizione generale dei Γ-limiti. Boll. Un. Mat. Ital., 14-B (1977), 722-744. | Zbl 0445.49016

[6] G. Buttazzo - G. Dal Maso, Γ-limits of integral functionals. J. Analyse Math., 37 (1980), 145-185. | Zbl 0446.49012

[7] G. Buttazzo - G. Dal Maso, Singular perturbation problems in the calculus of variations. Ann. Scuola Norm. Sup. Pisa Cl. Sci., 11 (1984), 395-430. | Numdam | MR 785619

[8] G. Buttazzo - G. Dal Maso, Integral representation and relaxation of local functionals. Nonlinear Anal., 9 (1985), 515-532. | MR 794824 | Zbl 0527.49008

[9] D. Caillerie, Etude de la conductivité stationnaire dans un domaine comportant une répartition périodique d'inclusions minces de grande conductivité. RAIRO Anal. Numér., 17 (1983), 137-159. | Numdam | MR 705449 | Zbl 0587.35041

[10] L. Carbone - C. Sbordone, Some properties of Γ-limits of integral functionals. Ann. Mat. Pura Appl., 122 (1979), 1-60. | Zbl 0474.49016

[11] E.H. Chabi, Homogénéisation de structures présentant de nombreuses inclusions (strates, fibres) fortement conductrices. Thèse, Université de Perpignan, Perpignan (1986).

[12] D. Cioranescu - S.J. Paulin, Reinforced and alveolar structures. Publication 85042 du Laboratoire d'Analyse Numérique Paris VI, Paris (1985).

[13] E. De Giorgi, Convergence problems for functionals and operators. Proceedings Recent Methods in Nonlinear Analysis", Rome 1978, edited by E. De Giorgi - E. Magenes - U. Mosco, Pitagora, Bologna (1979), 131-188. | MR 533166 | Zbl 0405.49001

[14] E. De Giorgi, G-operators and Γ-convergence. Proceedings of the International Congress of Mathematicians, Warszawa 1983. | Zbl 0568.35025

[15] E. De Giorgi - T. Franzoni, Una presentazione sintetica dei Γ-limiti generalizzati. Portugal. Math., 41 (1982), 405-436. | Zbl 0547.49006

[16] G. Dal Maso - L. Modica, A general theory of variational functionals. "Topics in Functional Analysis 1980-81", Scuola Normale Superiore, Pisa (1982), 149-221. | MR 671757 | Zbl 0493.49005

[17] J.L. Lions, Some Methods in the Mathematical Analysis of Systems and their Control. Science Press, Beijing (China); Gordon Breach, New York (1981). | MR 664760 | Zbl 0542.93034

[18] P. Marcellini, Periodic solutions and homogenization of nonlinear variational problems. Ann. Mat. Pura Appl., 117 (1978), 139-152. | MR 515958 | Zbl 0395.49007

[19] E. Sanchez-Palencia, Non Homogeneous Media and Vibration Theory. Lecture Notes in Phys., Springer-Verlag, Berlin (1980). | Zbl 0432.70002

[20] C. Sbordone, Su alcune applicazioni di un tipo di convergenza variazionale. Ann. Scuola Norm. Sup. Pisa Cl. Sci., 2 (1975), 617-638. | Numdam | MR 417753 | Zbl 0317.49012

[21] E. Acerbi - G. Buttazzo - D. Percivale, Thin inclusions in linear elasticity: a variational approach, J. Reine Angew, Math. (to appear). | MR 936993 | Zbl 0633.73021

[22] H. Attouch - G. Buttazzo, Homogenization of reinforced fibred structures. (Paper in preparation).